My doctor gave me one dose of Fluconazole Oral (Diflucan) on Wednesday for my vaginal yeast infection and I had sex last night. I read that it was safe to have sex two days after taking the medication but I'm not sure.
You can probably answer this yourself. How do you feel? Do you have any of the same symptoms you had when you were diagnosed with a yeast infection such as burning, itching or vaginal discharge? When you have sex do you use the bathroom right after? If not, please start doing so. It will help prevent future UTI problems.
Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 28 Nov 2017 • 2 answers
Updated 18 Feb 2018 • 3 answers
Updated 8 Sep 2016 • 1 answer
Vaginal Yeast Infection - I've had 5-6 yeast infections and on my last one I used an equate one day?
Updated 8 Aug 2016 • 1 answer
Updated 12 Feb 2018 • 1 answer